Re: please help me
I replied to your other post as to what I felt you should do about this. I wish you luck, but the dramatic weight drop and other issues on top of an abnormal TSH which is only normal due to lab error in failing to meet A A C E guidelines reset to 0.3-3.0 in 2002.
You need thyroid treatment as well as care for your current issues.
FDA information on Prempro: [I have more.. this is the first addition]
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome: Abnormal hair growth; bloating; breast tenderness or pain; changes in sleep patterns; darkening of the skin; dizziness; fatigue; hair loss; headache; irritability; increased or decreased sex drive; lightheadedness; nausea; stomach cramps; stomach upset; weight changes.
Final addition given you meet the classification by TSH alone of being hypothyroid.. or underactive thyroid:
Some medical conditions may interact with Prempro . The following may apply to you:
* if you are taking any prescription or nonprescription medicine, herbal preparation, or dietary supplement
* if you have allergies to medicines, foods, or other substances
* if you have a family history of breast cancer or have had an abnormal breast mammogram or x-ray, a noncancerous lump on the breast, or bone cancer
* if you have asthma, diabetes, seizures, dementia, migraine headaches, heart disease (eg, high blood pressure, heart attacks, heart failure), kidney disease, an underactive thyroid, lupus, pancreatitis, or abnormal calcium levels in the blood
* if you have depression, uterus problems (eg, uterine fibroids, endometriosis), cholesterol or lipid problems, gallbladder disease, excessive weight gain, or a blood disorder (eg, porphyria), or if you are significantly overweight
So if you have Hashimoto's hypoT or just plan hypoT it can be interfering with the prempro as well as aggravated by your illness and antibiotics. How are you losing weight? Loss of appetite or diarhea.. we need more to go on and you need a more thotough investigation of your current health by a thyroid savvy MD.
If we learn by our mistakes, I am working on one hell of an education.
Last edited by mkgbrook; 04-23-2008 at 12:23 PM.